# SDR UPS04243009

- Difficulty date: August 17, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C FRAME LEG CRACKED AT BS 294, STR 9/10L.  DAMAGED PORTION OF FRAME REMOVED IAW SRM 53-10-4.   HFEC CARRIED OUT AROUND CUTOUT: NO DEFECTS FOUND. REPAIR CARRIED OUT IAW 53-10-4.
